Advanced Search
MyIDEAS: Login to save this article or follow this journal

On the dispersion of multivariate median


Author Info

  • Arup Bose
  • Probal Chaudhuri


No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL:
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal Annals of the Institute of Statistical Mathematics.

Volume (Year): 45 (1993)
Issue (Month): 3 (September)
Pages: 541-550

as in new window
Handle: RePEc:spr:aistmt:v:45:y:1993:i:3:p:541-550

Contact details of provider:
Web page:

Order Information:

Related research

Keywords: Asymptotic dispersion matrix; consistent estimate; generalized variance; L 1 median; multivariate Hodges-Lehmann estimate; n 1/2 -consistent estimation; rate of convergence;


References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Jun Shao, 1990. "Bootstrap estimation of the asymptotic variances of statistical functionals," Annals of the Institute of Statistical Mathematics, Springer, vol. 42(4), pages 737-752, December.
  2. Hall, Peter & Martin, Michael A., 1991. "On the error incurred using the bootstrap variance estimate when constructing confidence intervals for quantiles," Journal of Multivariate Analysis, Elsevier, vol. 38(1), pages 70-81, July.
  3. Falk, Michael, 1986. "On the estimation of the quantile density function," Statistics & Probability Letters, Elsevier, vol. 4(2), pages 69-73, March.
Full references (including those not matched with items on IDEAS)


Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Brown, Bruce M. & Hall, Peter & Young, G. Alastair, 1997. "On the Effect of Inliers on the Spatial Median," Journal of Multivariate Analysis, Elsevier, vol. 63(1), pages 88-104, October.
  2. Arup Bose, 1995. "Estimating the asymptotic dispersion of theL 1 median," Annals of the Institute of Statistical Mathematics, Springer, vol. 47(2), pages 267-271, June.


This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


Access and download statistics


When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:45:y:1993:i:3:p:541-550. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.